# SDR DALA2019082865041

- Difficulty date: August 25, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 59,936 hours, 21,789 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKS ON LOWER SKIN OF LEFT HORIZONTAL STABILIZER AT STA 101.9. CRACKS ON LOWER SKIN OF LEFT HORIZONTAL STABILIZER STA 101.9 WERE REPAIRED PER B737-800 SRM 55-10-01-REPAIR 11.
